Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 71, NWS El Paso, TX

July 27, 2013Doña Ana County, Luna County, Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 27, 2013, 1:38 AM MDT for Doña Ana County, Luna County, Sierra County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2013, 1:38 AM MDT (07:38 UTC)
Expired
Jul 27, 2013, 5:30 AM MDT
In force
4 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, Luna County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 92 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.6 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 955 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
955 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2086 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WGUS54 KEPZ 270738
FFWEPZ
NMC013-029-051-271130-
/O.NEW.KEPZ.FF.W.0071.130727T0738Z-130727T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
138 AM MDT SAT JUL 27 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHEASTERN LUNA COUNTY IN SOUTHWEST NEW MEXICO...
  SOUTH CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 530 AM MDT

* AT 136 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL JUST NORTH OF   
  RADIUM SPRINGS AND MOVING NORTHWEST TOWARDS HATCH AND THE SIERRA   
  DE LAS UVAS. EXTREMELY HEAVY RAINFALL RATES HAVE BEEN OBSERVED     
  WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  LEASBURG...
  HATCH...
  PLACITAS...
  NUTT...
  SALEM...
  RINCON...
  RADIUM SPRINGS...
  GARFIELD...
  DERRY...
  UVAS VALLEY...
  LOOKOUT PEAK...

THE HEAVIEST RAINFALL IS PULLING NORTH OF RADIUM SPRINGS AT THIS 
TIME...BUT RUNOFF FROM THE DONA ANA MOUNTAINS MAY STILL CAUSE 
FLOODING PROBLEMS IN RADIUM SPRINGS AND LEASBURG IN THE NEXT COUPLE 
OF HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN.

&&

LAT...LON 3283 10691 3273 10686 3273 10679 3250 10668
      3238 10713 3241 10748 3278 10749

$$

HARDIMAN
1 follow-up statement
878 
WGUS74 KEPZ 271001
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
401 AM MDT SAT JUL 27 2013

NMC013-029-051-271016-
/O.CAN.KEPZ.FF.W.0071.000000T0000Z-130727T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUNA NM-SIERRA NM-DONA ANA NM-
401 AM MDT SAT JUL 27 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL DONA ANA...
SOUTH CENTRAL SIERRA AND NORTHEASTERN LUNA COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3283 10691 3273 10686 3273 10679 3250 10668
      3238 10713 3241 10748 3278 10749

$$

FAUSETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 12:47 PM MDT, 12 hours 51 minutes earlier.

Area forecast discussion, Jul 26, 12:47 PM MDT, 12 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1247 PM MDT FRI JUL 26 2013

.SYNOPSIS...
A COLD FRONT WILL BECOME ALMOST STATIONARY ACROSS SOUTHERN NEW
MEXICO AND WESTERN TEXAS WHILE MOIST UNSTABLE AIR FLOW INTO THE
REGION. THIS WEATHER PATTERN WILL BRING GOOD CHANCES OF
THUNDERSTORMS TO THE BORDERLAND THROUGH SATURDAY WITH HEAVY RAINS
AND FLOODING POSSIBLE OVER A FEW LOCATIONS. DRIER AIR WILL FLOW
INTO THE AREA EARLY NEXT WEEK RESULTING IN FEWER STORMS OVER THE
AREA.

&&

.DISCUSSION...
ACTIVE WEATHER SITUATION NOW DEVELOPING. MORNING SOUNDING
INDICATES AIR MASS VERY CONDUCIVE FOR DEEP CONVECTION WITH CAPE
ALMOST 3000 J/KG WHILE PRECIPITABLE WATER WAS EXTREMELY HIGH AT
1.6 INCHES. AIR MASS ALSO SHOWING DEEP MOISTURE THROUGH 500 MB
WITH WIND PROFILE FAVORABLE FOR SLOW MOVING AND/OR BACK BUILDING
CELLS AS LOW LEVEL SPEEDS EXCEED THOSE AT MID/UPPER LEVELS. K
INDEX OF 40 ALSO CONSISTENT WITH HEAVY RAIN POTENTIAL. WEAK COLD
FRONT WILL BECOME ALMOST STATIONARY ACROSS SOUTHERN PORTIONS OF
THE CWA TODAY WITH CONVERGENCE ALONG THE BOUNDARY FORCING
UPDRAFTS. STORMS ALSO ALREADY DEVELOPING OVER THE HIGHER MOUNTAINS
EARLY THIS AFTERNOON AND DROPPING HEAVY RAINS. EXPECT ACTIVITY TO
CONTINUE INTO THIS EVENING AS SURFACE HEATING ALONE WILL INITIATE
STORMS DUE TO A LACK OF CONVECTIVE INHIBITION. SUBSEQUENT OUTFLOWS
WILL FURTHER GENERATE STORMS THIS AFTERNOON/TONIGHT. THUS FLASH
FLOOD WATCH WILL BE CONTINUED. HIGH AMOUNTS OF INSTABILITY/STRONG
UPDRAFTS MAY ALSO SUPPORT HAIL FORMATION FOR ISOLATED STORMS WHILE
DCAPE VALUES INDICATE NEAR SEVERE DOWNBURST POTENTIAL.

ON SATURDAY LOW LEVEL SOUTH TO SOUTHEAST WINDS WILL SUSTAIN LOW
LEVEL MOISTURE INFLOW WITH SURFACE DEWPOINTS AROUND 60
CONTRIBUTING TO VERY HIGH 1.5 INCH PRECIPITABLE WATER. LOW LEVEL
MOISTURE AND HEATING WILL ALSO KEEP AIR MASS UNSTABLE WITH CAPES
AROUND 1000 J/KG. WEAK SURFACE TROUGH ASSOCIATED WITH REMNANTS OF
FRONT WILL ALSO INDUCE LOW LEVEL MOISTURE CONVERGENCE. THUS EXPECT
AT LEAST SCATTERED CONVECTION WITH HEAVY RAINS ON SATURDAY.

SUNDAY AND MONDAY UPPER HIGH BUILDS OVER THE REGION WHILE LEE
SURFACE TROUGH FORMS TO THE EAST. THIS WILL RESULT IN LOW LEVEL
WINDS BECOMING MORE WESTERLY WITH ADVECTION OF DRIER AIR AT LOW
LEVELS UNDER WARMING ALOFT. THUS AIR MASS BECOMES MORE STABLE
RESULTING IN A DECREASE IN STORM COVERAGE EARLY NEXT WEEK ALONG
WITH WARMER TEMPERATURES. WINDS BECOME MORE EASTERLY WEDNESDAY
WITH ASSOCIATED INCREASE IN MOISTURE CAUSING HIGHER STORM THREAT
LATER PERIODS.

&&

.AVIATION...VALID 27/00Z-28/00Z.
P6SM SCT060-080 SCT-BKN120-150 THRU PD WITH SCT 1-3SM +TSRA
BKN030-040CB THRU 06Z AND AGAIN AFT 16Z. WINDS BECOMING E TO SE THRU
06Z AT TERMINALS GENERALLY UNDER 10KTS EXCEPT GUSTS TO 45KTS
POSSIBLE NEAR TSMS.

&&

.FIRE WEATHER...
A WEAK BACK DOOR COLD FRONT IS CURRENTLY MOVING THROUGH THE REGION
AND WILL BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH AT
LEAST SATURDAY WITH A LITTLE DECREASE IN COVERAGE FOR SUNDAY. MAIN
THREAT WITH STORMS WILL BE HEAVY RAIN AND FLASH FLOODING AS SLOW
STORM MOVEMENT IN A VERY MOIST ENVIRONMENT WILL LEAD TO LOCALIZED
AREAS SEEING AN INCH OR TWO OF RAIN IN A SHORT PERIOD OF TIME.
WARMER AND DRIER CONDITIONS EXPECTED FOR MUCH OF NEXT WEEK AS UPPER
RIDGE BECOMES ESTABLISHED OVER AREA. THERE WILL CONTINUE TO BE A
SLIGHT CHANCE FOR THUNDERSTORMS OVER THE HIGHER TERRAIN EACH
AFTERNOON THOUGH. TEMPERATURES OVER THE LOWLANDS WILL BE WARMING
BACK INTO THE MID TO UPPER 90S WITH HUMIDITY VALUES FALLING INTO THE
15 TO 25 PERCENT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74  89  73  92  74 /  50  40  40  40  20
SIERRA BLANCA           68  84  67  87  68 /  40  40  40  40  30
LAS CRUCES              70  87  69  91  70 /  50  40  40  40  20
ALAMOGORDO              70  88  69  91  70 /  50  40  40  40  20
CLOUDCROFT              50  67  50  70  51 /  50  40  40  40  30
TRUTH OR CONSEQUENCES   68  86  68  92  69 /  50  40  40  40  20
SILVER CITY             62  80  61  84  61 /  50  50  50  30  20
DEMING                  69  88  68  93  69 /  50  40  40  40  20
LORDSBURG               69  88  68  93  68 /  60  50  50  30  20
WEST EL PASO METRO      73  88  72  91  73 /  50  40  40  40  20
DELL CITY               70  89  69  91  70 /  40  30  30  30  20
FORT HANCOCK            72  88  71  92  72 /  40  40  40  40  30
LOMA LINDA              67  83  66  86  67 /  50  40  40  40  20
FABENS                  73  88  72  92  73 /  50  40  40  40  20
SANTA TERESA            72  87  71  92  72 /  50  40  40  40  20
WHITE SANDS HQ          71  86  70  91  71 /  50  40  40  40  20
JORNADA RANGE           68  86  68  91  69 /  50  40  40  40  20
HATCH                   69  85  69  90  69 /  50  40  40  40  20
COLUMBUS                70  87  70  93  71 /  50  40  40  40  20
OROGRANDE               71  88  69  92  71 /  50  40  40  40  20
MAYHILL                 57  75  57  78  58 /  40  40  40  40  30
MESCALERO               56  76  56  80  57 /  50  40  40  40  30
TIMBERON                57  74  57  77  57 /  50  40  40  40  30
WINSTON                 59  78  59  83  59 /  60  50  50  40  30
HILLSBORO               64  82  64  87  64 /  50  40  40  40  20
SPACEPORT               68  85  67  90  68 /  50  40  40  40  20
LAKE ROBERTS            60  80  59  84  59 /  60  50  50  40  30
HURLEY                  64  83  64  87  64 /  50  50  50  30  20
CLIFF                   67  87  65  92  65 /  60  50  50  30  20
MULE CREEK              62  83  61  89  61 /  60  50  50  30  20
FAYWOOD                 65  82  64  87  65 /  50  50  50  30  20
ANIMAS                  68  87  67  92  68 /  60  50  50  30  20
HACHITA                 68  87  67  92  68 /  50  50  50  30  20
ANTELOPE WELLS          66  86  67  90  67 /  60  50  50  30  20
CLOVERDALE              64  83  64  87  64 /  60  50  50  30  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ401>417.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424.

&&

05 ROGASH/26 GRZYWACZ
Hazardous weather outlook, Jul 26, 10:07 AM MDT, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1007 AM MDT FRI JUL 26 2013

NMZ401>417-TXZ418>424-271700-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1007 AM MDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

...FLASH FLOOD WATCH IN EFFECT FOR SOUTH CENTRAL AND SOUTHWEST NEW
MEXICO AND FAR WEST TEXAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON AND
TONIGHT. A FEW STORMS WILL PRODUCE VERY HEAVY RAINFALLS WITH OVER
2 INCHES OF RAIN FALLING ACROSS ISOLATED LOCATIONS. THUS FLASH
FLOODING IS POSSIBLE...ESPECIALLY AROUND LOW WATER CROSSINGS AND
NEAR ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE
DESTRUCTIVE WIND GUSTS TO 70 MPH AND HAIL UP TO AN INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON SATURDAY.
A FEW STORMS WILL AGAIN PRODUCE VERY HEAVY RAINFALLS WITH OVER 2
INCHES OF RAIN FALLING ACROSS ISOLATED LOCATIONS. THUS THE RISK OF
FLASH FLOODING WILL CONTINUE...ESPECIALLY AROUND LOW WATER CROSSINGS
AND NEAR ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE
DESTRUCTIVE WIND GUSTS TO 70 MPH AND HAIL UP TO AN INCH IN DIAMETER.

WESTERLY WINDS WILL TRANSPORT DRIER AIR INTO THE AREA EARLY NEXT
WEEK. THUS THUNDERSTORM ACTIVITY WILL DIMINISH SUNDAY WITH ONLY
SLIGHT CHANCES OF MAINLY MOUNTAIN THUNDERSTORMS MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO
THIS OFFICE OR LOCAL LAW ENFORCEMENT..

ROGASH

In the hours before

Local storm report, Jul 26, 10:56 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1056 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      CABALLO                 32.98N 107.31W
07/26/2013                   SIERRA             NM   911 CALL CENTER

            FLOODING REPORTED ON NM HIGHWAY 187 NEAR CABALLO.

&&

EVENT NUMBER EPZ1300560

HARDIMAN
Local storm report, Jul 26, 10:57 PM MDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1057 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     FLASH FLOOD      TRUTH OR CONSEQUENCES   33.14N 107.25W
07/26/2013                   SIERRA             NM   FIRE DEPT/RESCUE

            OFFICIALS REPORT WATER FLOWING OVER THE CURBS ALONG
            BROADWAY IN DOWNTOWN T OR C. WATER HAS REACHED A FEW OF
            THE STORE FRONTS IN THE AREA.

&&

EVENT NUMBER EPZ1300562

LANEY
Local storm report, Jul 26, 10:59 PM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1059 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HEAVY RAIN       KTCS                    33.24N 107.27W
07/26/2013  M0.97 INCH       SIERRA             NM   ASOS

            KTCS ASOS MEASURED 0.97 INCHES OF RAIN BETWEEN 953 PM
            AND 1053 PM. INCLUDING 0.20 INCHES WHICH FELL IN 3
            MINUTES BETWEEN 1024 AND 1027 PM.

&&

EVENT NUMBER EPZ1300563

HARDIMAN
Local storm report, Jul 27, 1:01 AM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
101 AM MDT SAT JUL 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       2 N AGUIRRE SPRINGS     32.40N 106.56W
07/27/2013  M1.00 INCH       DONA ANA           NM   TRAINED SPOTTER

            JUST OVER 1 INCH OF RAIN IN THE PAST 25 MINUTES ON EAST
            SIDE OF ORGANS JUST NORTH OF AGUIRRE SPGS CAMPGROUND.
            HAD ALREADY RECEIVED 1.13 INCHES PREVIOUS AFTERNOON.
            RAINFALL RATES VARYING 2 TO 4 INCHES PER HOUR.

&&

EVENT NUMBER EPZ1300564

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:07 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 26, 6:10 PM MDTFlash Flood WarningEPZSierra2 hr
Jul 26, 6:27 PM MDTFlash Flood WarningEPZLuna93 min
Jul 26, 6:45 PM MDTFlash Flood WarningEPZGrant, Hidalgo90 min
Jul 26, 8:40 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 26, 10:26 PM MDTAreal Flood AdvisoryEPZSierra2 hr
Jul 26, 10:38 PM MDTFlash Flood WarningEPZSierra3 hr
Jul 26, 11:36 PM MDTAreal Flood AdvisoryEPZGrant, Sierra114 min
Jul 27, 12:14 AM MDTFlash Flood WarningEPZSierra2 hr
Jul 27, 12:19 AM MDTFlash Flood WarningEPZDoña Ana, Otero3 hr
Jul 27, 1:12 AM MDTFlash Flood WarningEPZDoña Ana, Sierra3 hr
Jul 27, 3:15 AM MDTAreal Flood AdvisoryEPZDoña Ana, Otero2 hr
Jul 27, 4:48 PM MDTAreal Flood AdvisoryEPZGrant3 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.